Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1560649
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Oskar Perron
Title: Irrationalzahlen
Additional book information: Berlin und Leipzig, Vereinigung Wissenschaftlicher Verleger, 1921. viii + 186 pp. Volume I of Göschen's Lehrbücherei, Gruppe I, Reine Mathematik.

Review Information:

Reviewer: A. J. Kempner
Journal: Bull. Amer. Math. Soc. 29 (1923), 34-36